# SDR ZZDA2010509

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PANEL AFT OF PYLON HAS BOTH O/B AFT ATTACH BOLTS LOOSE AND HOLES AREAS WORN.  REMOVE BOLTS AT T/E PANEL UPPER SUPPORT BEAM, TRIMMED DAMAGE AREA SRM 57-51-02 FIG 203 REPAIR 1, NDT NO CRACKS NOTED 51-00-00-FIG 23, FABRICATED SHIM 7075T6 .025 1" X 1", TREATED AND PRIMER AREA AND DOUBLER AND TOP COAT 51-20-01, INSTALLED DOUBLER REF SRM 57-51-02 FIG 203 REPAIR 1.
